I am addicted to Tramadol. it started out innocent enough, was prescribed for sciatica issues. I thought that it was a good thing to be taking a non-narcotic. Little did I know that I would become dependant on this. I am now taking up to 21-25 50mg per day. I ran out the other day and very bad withdrawals started in. I want to wean myself off of this. I am getting my script filled for 100 pill. I want to use this chance to wean off. can someone tell me what kind of schedule to do this? Like, how many per day for however many days, until I am completely weaned off and will not withdraw. Please anybody who has had experience with this advise me on how to do this. thank you!
i dont know the weaning schedual so im sorry about that BUT as i look it up on the interweb it seems as though its 50 mg every 2 days so assuming we are starting at 25 pills per day (1200 mg per day)
according to this schedual you will need quite a bit more than 100 pills (about 35(+ or -) days). If you dont mind feeling some of the withdrawal effects i guess you could wean faster (droping 100mg per day instead) but i would recomend telling your doc you want to do this and what dose your taking currently to get his advise and possibly more pills to wean with (or he will have you start getting weekly prescriptions)
trams need to be labled as a C5 imo, only some states have it listed as a narcotic...
You're addicted. If Pyschmajor's idea doesn't work I would personally go to rehab. I've been in your position and rehab really helped. You could also attend an AA or NA meeting. Check out NA.org or AA.org and find a meeting that's near you and go and see what it's like. Hope this helps and good luck..
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 9 answers
Posted 15 Nov 2009 • 2 answers
Posted 11 Dec 2009 • 2 answers
Posted 16 Nov 2010 • 2 answers
Posted 19 Jun 2011 • 2 answers